RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2016, Volume 3, Issue 1, Pages 37–47 (Mi jcem52)  

Computational Mathematics

On algorithm for numerical solution of optimal measurement problem using linear splines

A. A. Ebel

South Ural State University, Chelyabinsk, Russian Federation

Abstract: We consider an algorithm for numerical solution of the optimal measurement problem using linear splines. The optimal measurement problem, which is based on the model of optimal control, is posed to restore the dynamically distorted signal. We propose to use a mixed-control problem for Leontief type systems in the development of numerical algorithm for solution of the optimal measurement problem. Furthermore, the use of linear splines at one of the algorithm steps reduces the amount of machine time required to find an approximate solution with a given accuracy.

Keywords: numerical algorithm of the optimal measurement problem, mixed control problem, optimal control, Leontief type system, Showalter – Sidorov condition, linear splines.

DOI: https://doi.org/10.14529/jcem160105

Full text: PDF file (191 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 49J15
Received: 26.02.2016
Language:

Citation: A. A. Ebel, “On algorithm for numerical solution of optimal measurement problem using linear splines”, J. Comp. Eng. Math., 3:1 (2016), 37–47

Citation in format AMSBIB
\Bibitem{Ebe16}
\by A.~A.~Ebel
\paper On algorithm for numerical solution of optimal measurement problem using linear splines
\jour J. Comp. Eng. Math.
\yr 2016
\vol 3
\issue 1
\pages 37--47
\mathnet{http://mi.mathnet.ru/jcem52}
\crossref{https://doi.org/10.14529/jcem160105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3484591}
\zmath{https://zbmath.org/?q=an:06690892}
\elib{http://elibrary.ru/item.asp?id=25735552}


Linking options:
  • http://mi.mathnet.ru/eng/jcem52
  • http://mi.mathnet.ru/eng/jcem/v3/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:97
    Full text:27
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019